MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 60-01-00
Medical Device Problem Codes Pumping Stopped (1503); No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova (b)(4) manufactures the centrifugal pump system with tubing clamp.The incident occurred in (b)(6).During follow-up communication, the customer reported that the revolution centrifugal pump head was reinstalled and no further failures have occurred.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.Device not returned.
 
Event or Problem Description
Livanova (b)(4) received a report that a centrifugal pump system with tubing clamp did not display flow during a procedure.The customer reported that the pump did not turn and that the emergency drive was utilized.There was no report of patient injury.

Brand Name
CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich 80939
GM  80939
MDR Report Key7543238
Report Number9611109-2018-00986
Device Sequence Number1899172
Product Code DWA
UDI-Device Identifier04033817900931
UDI-Public010403381790093111171220
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-01-00
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1